Journal of the Mathematical Society of Japan

Noncommutative 3-sphere: A model of noncommutative contact algebras

Hideki OMORI, Yoshiaki MAEDA, Naoya MIYAZAKI, and Akira YOSHIOKA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 50, Number 4 (1998), 915-943.

Dates
First available in Project Euclid: 27 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1225113602

Digital Object Identifier
doi:10.2969/jmsj/05040915

Mathematical Reviews number (MathSciNet)
MR1643371

Zentralblatt MATH identifier
1024.53058

Subjects
Primary: 58B30
Secondary: 58Fxx

Citation

OMORI, Hideki; MAEDA, Yoshiaki; MIYAZAKI, Naoya; YOSHIOKA, Akira. Noncommutative 3-sphere: A model of noncommutative contact algebras. J. Math. Soc. Japan 50 (1998), no. 4, 915--943. doi:10.2969/jmsj/05040915. https://projecteuclid.org/euclid.jmsj/1225113602


Export citation